Skip to content
My WebMD Sign In, Sign Up
Ensure and stomach pain
avatar
mareczek posted:
My wife has Alzheimer and her doctor suggsted drinking Ensure and I noticed she gets stomach pains.
Does anyone has similar experience?
Reply
 
avatar
cjh1203 responded:
I did a little research online, and it looks like Ensure can cause stomach problems for some people. Maybe you could try Boost -- which is similar -- and see if that works better. If not, it would probably be good to talk to her doctor about the stomach distress.
 
avatar
tony987 responded:
For what it's worth, I get stomach pain when I drink Ensure Plus (I've not yet tried the regular Ensure). I continued to drink Ensure for a while, as I thought that the stomach pain must have been a coincidence. After a while I realized that it happened too consistently to be a coincidence. I didn't get the pain every time I drank an Ensure, but it was common enough.

I very rarely gets pains of any kind, and have no food allergies or sensitivities that I'm aware of.


Featuring Experts

Judith L. London, Ph.D. announces the publication of her second book, Support for Alzheimer's and Dementia Caregivers: The Unsung Heroes , with...More

Helpful Tips

"Outsmart Your Genes"--a MUST READ!
I read "Outsmart Your Genes" by Brandon Colby MD and it was such an empowering read. I have been looking for other publications by this ... More
Was this Helpful?
10 of 18 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.